# SDR DALA2023012400604

- Difficulty date: January 22, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 82,631 hours, 27,059 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slider
- Condition: Out Of Limits
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEASURE THE ENGAGEMENT BETWEEN GIRT BAR SLIDER AND FORWARD FLOOR FITTING FWD/AFT (2EA) WAS FOUND OUT LIMIT AT 2L DOOR TASK CARD.  GIRT BAR SLIDER AT 2L DOOR WAS REPLACED IAW AMM 25-66.
